I have had a history of irritable bowel syndrome for the past 20 years. As a result, I have constant diarrhea, painful stomach, and indigestion. My diet has become severely restricted as a result. I am mainly eating essential carbohydrates and proteins. I went to a specialist doctor, who advised me to take a fecal sample and blood tests. I am attaching the test results, and I am scared about the results. Could you please look at the results and interpret them for me?
I am currently taking these medications.
1. Pregabalin 300 mg twice daily.
2. Mirtazapine 15 mg.
3. Escitalopram 10 mg.
4. Propranolol 40 mg.
5. Atorvastatin 2 mg.
6. Quetiapine 25 mg.
7. Mebeverine 135 mg thrice daily.
Welcome to icliniq.com.
I read your query and reviewed the reports that you have attached (attachments removed to protect the patient's identity). My suggestions are:
1. Your reports suggest that you have high total cholesterol and triglyceride levels. I suggest you to take tablet Fenofibrate 145 mg once daily at night for three months after consulting a specialist and temporarily discontinue the Atorvastatin tablets as it can cause muscle pain. The medications you are taking for your psychiatric conditions are causing excessively high triglycerides, cholesterol, and possibly excessive weight gain. The abdominal discomfort is also due to the high lipids in your blood. I would recommend you to consult your psychiatrist for the reassessment of your conditions and medications. Also, a nutritionist referral and a gastroenterologist consultation would be beneficial.
2. Your uric acid levels are high, so I suggest starting the tablet Allopurinol 100 mg once daily for three months.
3. Rest of your reports are normal, including thyroid function test and prolactin.
4. Your fecal calprotectin levels are normal, and I do not know what your initial values were for them to conclude the diagnosis as inflammatory bowel disease.
I suggest you get an opinion from a gastroenterologist again for the reassessment of your diagnosis. Also I suggest you to take a low-fat diet with more green vegetables and walk daily starting with 10 minutes thrice daily reaching to one hour gradually as it will help you lower the lipid (fats) levels and improve your mobility and help weight reduction slowly.
I hope I was helpful to you.
Thank you so much for your kind and detailed reply.
Welcome back to icliniq.com.
You are welcome.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. watery diarrhea can be due to a severe condition called exocrine pancreatic insufficiency? Read the article to know more about this condition .. ... Read fullAre heartburn, indigestion and frequent belching symptoms of GERD?
.. the symptoms such as burping, gurgling within esophagus and funny noise all can be encompassed in to one diagnosis, that is, GERD. But thing which make concerned, are-you have 3 endoscopies and all showling normal without signs of ulceration which... Read fullIs diarrhea a side-effect of diabetes medication?
.. query and understand your concern about sugar levels. As you mentioned that you were diagnosed as having type 2 diabetes, could you specify for how long you have been having it? Please get your diabetes medications rechecked if you have not done s... Read full
Ask your health query to a doctor online?Ask an Endocrinologist Now